# SDR AT9900412

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE FORWARD HORIZONTAL FLANGE OF LATERAL FLOOR SUPPORT AT BS 196 LBL 0-22 CORRODED.  REMOVED FLOOR SUPPORT, TRIMMED NEW FLOOR SUPPORT, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 53-01 FIG 1, 51-10-4, 51-10-3, 51-10-2, 51-30-2 AND 51-30-5.
